A 20-year-old male asked:
i had been on ssri for 3months but it cause sleepiness,i thought it is going to boost mood ?doesthat mean i don't have serotonin deficiency but other?
2 doctor answers
Dr. Steven Griggs answered
39 years experience Clinical Psychology
If it boosts your: mood stay on it and consider taking it at night, since its causing sleepiness. Consult with your prescribing MD first, but this is the common way of dealing with this pattern of side-effects. If you're not getting a mood lift, then consider changing to another medication. Again, consult with your MD before making changes. Serotonin deficiency is a little deeper and broader topic...
Answered on May 12, 2016
Dr. Matthew Smith answered
40 years experience Psychiatry
Unclear: Your SSRI, then, is not working, and is also causing sleepiness. It is not clear if you are taking a dose that would be expected to work; but even if so, you would have more sleepiness with a higher dose. You need to discuss a change in medicine with your doctor. Theories about serotonin and norepinephrine, etc. are useful, but your doctor's judgment is better.
Answered on Sep 13, 2016
People also searched for:
I have a very sharp pain on my upper arm i have had it for almost 3 years now it comes and goes but recently it has been coming a lot
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month